# SDR USAASB03106

- Difficulty date: July 12, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 2 Engine Hyd
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO PIT, FROM DFW, CAPTAIN REPORTED A LOSS OF 'B' HYDRAULIC SYSTEM PRESSURE ALONG WITH FLUID LOSS TO ONE-QUARTER.  CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED PUMP PER MM 29-15-12.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
